# SDR 97ZZZX4861

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8D217
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 446746
- Condition: Failed
- Location: N2 Gearbox
- Part time: 15,446 hours
- Component: 758300
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FROM SERVICE DUE TO IN-FLIGHT SHUT DOWN FOR LOW OIL PRESSURE.  DISASSEMBLY REVEALED FAILURE OF OIL PUMP DRIVE GEAR FORWARD BEARING IN THE N2 GEARBOX.  CAUSE OF THE BEARING FAILURE IS UNDER INVESTIGATION BY GREENWICH.
